• Mon. Sep 20th, 2021

INN©

News 📳 Events 🌎 Information™

(3 FRIENDS) THEY COULDN’T GET TRAMADOL TO BUY SO THEY BOUGHT PARACETAMOL & MIX IT WITH LACASERA, GUESS WHAT HAPPENED NEXT? ~ INN Nigeria

Nov 6, 2020 ,
Advertisements

So this three friends actually went for a party,Tramadol(TM) which was the normal highness for them wasn’t all that accessible anymore, so they had to improvise, since Paracetamol(PCM) also had central analgesic effect, was easily accessible and cheap Just N100 you can get a card, 500mg and enough tablets, so they were like, lets try this.

They got paracetamol, you know this trend that people put hard drugs in carbonated drinks to also increase it activity, well, they got La Casera and loaded it with PCM tablets allowed it to dissolve, shake and drink.

They finished and what was there for them didn’t even allow the party finish to get to them, what they did was overload the liver with PCM which resulted in PCM poisoning they were rushed to the hospital but It wasn’t even early enough, two of them died that day, the other was in a comma for a long time before finally giving up the ghost.

Now look at what happened, Paracetamol is broken down by the liver into this metabolite: NAPQI (N-acetyl-p-benzoquinone imine), NAPQI is an alkylating metabolite of PCM in the liver.

Liver damage results from this particular metabolite, this is because NAPQI decreases the liver’s glutathione and directly damages cells in the liver.

Taking the normal dose of pcm is unlikely to cause any damage to the liver as the liver clears it but taking a high dose of pcm once within short period of time might prove too much for the liver, this can lead to pcm poisoning and if not handled in time, death results.

SAY NO TO DRUG AND SUBSTANCE ABUSE!

Leave a Reply

You missed

INN's Sir Mikky Here, Let's Talk!